DOI QR코드

DOI QR Code

CORRIGENDUM TO "FREE ACTIONS OF FINITE ABELIAN GROUPS ON 3-DIMENSIONAL NILMANIFOLDS" [J. KOREAN MATH. SOC. 42 (2005), NO. 4, PP. 795-826]

  • Received : 2018.10.24
  • Accepted : 2018.11.07
  • Published : 2019.01.01

Abstract

Keywords

affine conjugacy;almost Bieberbach group;group action;Heisenberg group

TABLE 2

DBSHBB_2019_v56n1_285_t0001.png 이미지

TABLE 3

DBSHBB_2019_v56n1_285_t0002.png 이미지

References

  1. D. Choi and J. Shin, Free actions of finite abelian groups on 3-dimensional nilmanifolds, J. Korean Math. Soc. 42 (2005), no. 4, 795-826. https://doi.org/10.4134/JKMS.2005.42.4.795